RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 3, Page 520 (Mi dan42619)  

Поправки к статье “О стабильности в приведенной $K$-теории” (ДАН, т. 242, № 4, 1978 г.)

V. P. Platonov, V. I. Yanchevskii


Full text: PDF file (107 kB)

Document Type: Letter, errata

Citation: V. P. Platonov, V. I. Yanchevskii, “Поправки к статье “О стабильности в приведенной $K$-теории” (ДАН, т. 242, № 4, 1978 г.)”, Dokl. Akad. Nauk SSSR, 245:3 (1979), 520

Citation in format AMSBIB
\Bibitem{PlaYan79}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper Поправки к статье ``О стабильности в приведенной $K$-теории'' (ДАН, т.~242, \No~4, 1978~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 3
\pages 520
\mathnet{http://mi.mathnet.ru/dan42619}


Linking options:
  • http://mi.mathnet.ru/eng/dan42619
  • http://mi.mathnet.ru/eng/dan/v245/i3/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019